Advanced search
Start date
Betweenand

Study of families of periodic orbits and their bifurcations in differential equations of finite dimension

Grant number: 12/05635-1
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): September 01, 2012
Effective date (End): July 31, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Claudio Aguinaldo Buzzi
Grantee:Rodrigo Donizete Euzébio
Supervisor abroad: Jaume Llibre i Saló
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Research place: Universitat Autònoma de Barcelona (UAB), Spain  
Associated to the scholarship:10/18015-6 - A study for minimal sets in non-smooth systems in dimensions two and three, BP.DR

Abstract

Study of families of periodic orbits and their bifurcations in differential equations of finite dimension, with special attention to the following classes of systems of differential equations: (a) Polynomial differential systems in finite dimension and their limit cycles, and (b) piecewise linear differential systems (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
EUZEBIO, RODRIGO D.; LLIBRE, JAUME. Zero-Hopf bifurcation in a Chua system. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 37, p. 31-40, OCT 2017. Web of Science Citations: 3.
EUZEBIO, RODRIGO D.; LLIBRE, JAUME. Sufficient conditions for the existence of periodic solutions of the extended Duffing-Van der Pol oscillator. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, v. 93, n. 8, p. 1358-1382, 2016. Web of Science Citations: 1.
EUZEBIO, RODRIGO D.; LLIBRE, JAUME; VIDAL, CLAUDIO. Zero-Hopf bifurcation in the FitzHugh-Nagumo system. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 38, n. 17, p. 4289-4299, NOV 30 2015. Web of Science Citations: 3.
EUZEBIO, RODRIGO D.; LLIBRE, JAUME. On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line. Journal of Mathematical Analysis and Applications, v. 424, n. 1, p. 475-486, APR 1 2015. Web of Science Citations: 13.
EUZEBIO, RODRIGO DONIZETE; LLIBRE, JAUME. PERIODIC SOLUTIONS OF EL NINO MODEL THROUGH THE VALLIS DIFFERENTIAL SYSTEM. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 34, n. 9, p. 3455-3469, SEP 2014. Web of Science Citations: 7.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.